Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic decompositions and differentiability with respect to a parameter of an invariant torus of a quasilinear system of differential equations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. M. Samoilenko, “Smoothness with respect to a parameter, of an invariant torus of a quasilinear system of differential equations,” Ukr. Mat. Zh.,38, No. 5, 605–618 (1986).

  2. 2.

    N. N. Bogolyubov, Yu. A. Mitropol'skii, and A. M. Samoilenko, Method of Accelerated Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 39, No. 1, pp. 97–105, January–February, 1987.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Samoilenko, A.M. Asymptotic decompositions and differentiability with respect to a parameter of an invariant torus of a quasilinear system of differential equations. Ukr Math J 39, 82–89 (1987). https://doi.org/10.1007/BF01056430

Download citation

Keywords

  • Differential Equation
  • Invariant Torus
  • Quasilinear System
  • Asymptotic Decomposition